hi, I am on the lowest dose of bisoprolol whilst awaiting a cardiac nuclear test following a "grey area" result from the treadmill test. (I don't want an angiogram at this stage due to it being very invasive).Can anyone tell me if bisoprolol causes undue breathlessness. Even climbing the stairs now I get breathless also when I get a bit stressed I get it too. This wasn't happening five weeks ago when I was on the treadmill for over 7 minutes. I only felt breathless at the very end when my heart rate went up to 167bpm. The recovery from that took a little while so that is why I'm having a follow-up test which no-one in the medical field thinks warrants an urgent appointment!!. Good news then! But.....ever since I've been on bisoprolol I get this feeling of being out of breath and it's getting me down. I WILL make an appointment with my gp but just wondered if anyone else on here suffers with this as a side effect of bisoprolol. Or maybe it's just me......I'm 71 admittedly but this just wasn't happening before the treadmill test.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.